# SDR RAIA00703044

- Difficulty date: March 19, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 17,570 hours, 15,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5553 - STL - EMERGENCY LIGHTS ON STAIRS INOP.  MAINTENANCE REMOVED AND REPLACED LIGHT BULB, OPS CHECK GOOD.
